# SDR UALA2012100105565

- Difficulty date: September 29, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 88,066 hours, 14,111 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE LEAKING IN RIGHT MLG WHEEL WELL.  LINE REMOVED FOR REPAIR OR REPLACEMENT.  REPLACED 1EA CTR SYSTEM HYDRAULIC BRAKE LINE IN RIGHT STRUT-WELL, LEAK CHECKS GOOD.
